Doctor insights on:
Gabapentin 300 Mg
What Other Medicines Is Good For Chronic Migraines. I Take Gabapentin 600 MG T.I.D And It Ain't Helping. The Migraine Is In Back Of My Head.
Back of head pain: Hello. If Gabapentin is the only thing you have tried, you have many more medication options such as Topamax, (topiramate) which now comes as extended release once daily called Trokendi XR. Elavil, Pamelor, Doxepin, and Tofranil are also options.These latter four are also once daily medications. Help too with sleep. You have even more option than these so talk to your provider about a switch with gaba wean. ...Read more
How safe is Gabapentin 300 mg 3x's daily? Serious side effects? Much use for pain in the neck region? Other uses?
What are the common side effect of taking Methocarbamol 600 mg and gabapentin 300 mg together? Can taking both together cause excessive hunger?
Should be fine BUT: There are no contraindications I am aware of with taking them at same time. However i always recommend discussing medicationanagent with your personal physician who knows your medical history and conditions. ...Read more
I take gabapentin 300 mg twice a day for severe bilateral peripheral neuropathy pain. Is 900 mg a day safe for kidneys? I'm stage 3, PKD patient.
Increase Gabapentin?: Gabapentin (g) toxicity in patients with chronic kidney disease (ckd) is under recognized. Patients with ckd often receive inappropriately high g dosage for their kidney function, occasioning overt toxicity; advanced age and comorbidity predispose ckd patients to toxicity. I would ask your nephrologist's (c) opinion before increasing the dose, as the n knows you the best. ...Read moreSee 2 more doctor answers
Is Neurontin (gabapentin) 300 mg po tid a very safe drug to take given for inflamed nerve after tooth extraction and otitis media and slite vertigo?
Neurontin (gabapentin): Neurontin (gabapentin) is an excellent medication for nerve pain related to the tooth extraction. The dosage of 300 mg three times a day is high for people not used to taking neurontin and you may feel drowsy and unbalanced. It is a safe drug and allergic reactions are uncommon. Some people will develop swelling in the extremities and weight gain over a few weeks of taking the medication. ...Read more
20 yrs seizure-free, discontinued depakote. Experienced anxiety. Started neurontin (gabapentin). Now 300 mg tid. Anxiety gone, but st memory probs. & anomia. Temp?
Unlikely temporary: You are likely experiencing anti-cholinergic side effects from the medication, which is a bit uncommon with gabapentin, but unlikely to improve readily on its own. However, you may well be inordinately sensitive to such reactions, and might be well to check for underlying structural brain issue which results in this effect. ...Read moreSee 1 more doctor answer